# SDR FDEA201908151891

- Difficulty date: August 15, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT   APPROXIMATELY STATION XOS 647 - 652 FOUND WITH CRACK. REPAIR CARRIED OUT AT LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED   DOUBLER AT APPROXIMATELY STATION XOS 647 - 652 AS PER SRM 57-40-02-2R FIGURE 203   REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
